Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 3, Pages 435–459 (Mi izv1622)  

This article is cited in 1 scientific paper (total in 1 paper)

Group schemes of period $p$

V. A. Abrashkin


Abstract: This paper gives an explicit construction of the finite commutative group schemes of period $p$ defined over the ring of integers of the algebraic closure of the field $\mathbf Q_p$, and describes them in terms of a category of modules.
Bibliography: 4 titles.

Full text: PDF file (2310 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:3, 411–433

Bibliographic databases:

UDC: 513.6
MSC: 14L20
Received: 11.09.1981

Citation: V. A. Abrashkin, “Group schemes of period $p$”, Izv. Akad. Nauk SSSR Ser. Mat., 46:3 (1982), 435–459; Math. USSR-Izv., 20:3 (1983), 411–433

Citation in format AMSBIB
\Bibitem{Abr82}
\by V.~A.~Abrashkin
\paper Group schemes of period~$p$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 3
\pages 435--459
\mathnet{http://mi.mathnet.ru/izv1622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=661141}
\zmath{https://zbmath.org/?q=an:0533.14021}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 3
\pages 411--433
\crossref{https://doi.org/10.1070/IM1983v020n03ABEH001357}


Linking options:
  • http://mi.mathnet.ru/eng/izv1622
  • http://mi.mathnet.ru/eng/izv/v46/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Victor Abrashkin, “Group schemes of period 2”, manuscripta math, 2013  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:189
    Full text:56
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021